# SDR DALA2021050302506

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 53,335 hours, 22,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 LT WING EMERGENCY ESCAPE SLIDE PACK IS STARTING TO UNLACE. CORRECTIVE ACTION: REMOVED AND REPLACED L/H OFFWING EMERGENCY ESCAPE SLIDE ON AMDS T/C. (1793333)
